# SDR UPS03240278

- Difficulty date: February 25, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Condition: Cracked
- Location: #6 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI #6 FLAP TRACK AFT O/B ATTACH POINT VERTICAL STIFFENER ON R/H FALSE S PAR CRACKED     STIFFENER REMOVED IAW SRM 51-30-2.  STIFFENER REPLACED IAW SRM 51-30 -02 & DRAWING 65-16216
